New Drug...anyone tried?
The doctor had started me on a new drug called ciclosporin...anyone tried it before? Is it an effective drug?(The price is so high, it BETTER be effective) I heard the side effect is the increase growth of hair, so I hope that I would not become a hairy ape.
Juke of the box
I think that I dealt with this question before.....Not sure who asked me about it thouh :lol:
Ciclosporin is a drug that was used to prevent rejection of organs, such as kidneys, after a transplant. It is also used before and after bone marrow transplants and used to treat severe arthritis and Lupus that has not responded to other drug therapy. It is an immunosuppresant (cytotoxic) that deals with joint pain, stiffness, swelling etc. Cyclosporine affects the calcium-ion uptake in a specific white blood cell (the lymphocyte), rendering that cell ineffective. By affecting many white blood cells in this manner, the immune system is suppressed.
Common side effects are nausea, vomitting, diarrhea, headache, tremors, unusual hair growth, swelling or bleedin gums.
Do not take this drug with grapefruit juice and do not use styrofoam cups! Take it with food to avoid stomach upset!
The drug has had success, especially in reducing steroidal use!
I hope I have been helpful to you
Best of Luck
yeah,I think I just notice that too! Hope you don't mind though, making you repeat information again and again. :oops:
My doctor is letting me try them as I have been complaining too much about steroids, so she is seeing if it is possible for her to reduce them. One of the side effects for steroids that I have is the presence of 'stretch marks' on my limbs and backs. They are like the kind of marks you see on the stomach of a pregnant woman after she gives birth. Anybody have these problems? If so,is there anyway to get rid of them.(I ask my doc,but she's not telling me anything,so I got a nasty feeling it is permanant)
Juke of the box
How long have you been on the cyclosporin? My docter wants
to put me on cellcept or immran. I am so worried because there
is a severe side effect to these drugs over use of long period of
time.You can get cancer(lymphoma). And I worry everday about
if I should consider taking this drug.I don't like being on
YES thats what my doctor wants to put me on but the side effects seem to server for me, any other med.s that work with less side effects?? :?